Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Automorphic period and the central value of Rankin-Selberg L-function
HTML articles powered by AMS MathViewer

by Wei Zhang PDF
J. Amer. Math. Soc. 27 (2014), 541-612 Request permission


Using the relative trace formula of Jacquet and Rallis, under some local conditions we prove a refinement of the global Gan-Gross-Prasad conjecture proposed by Ichino-Ikeda and N. Harris for unitary groups. We need to assume some expected properties of L-packets and some part of the local Gan-Gross-Prasad conjecture.
Similar Articles
Additional Information
  • Wei Zhang
  • Affiliation: Department of Mathematics, Columbia University, MC 4423, 2990 Broadway, New York, New York 10027
  • Email:
  • Received by editor(s): July 8, 2012
  • Received by editor(s) in revised form: January 4, 2013, April 14, 2013, and July 22, 2013
  • Published electronically: January 27, 2014
  • Additional Notes: The author was supported in part by NSF Grant #1204365 and a Sloan research fellowship.
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 27 (2014), 541-612
  • MSC (2010): Primary 11F67, 11F70, 22E55; Secondary 11G40, 22E50
  • DOI:
  • MathSciNet review: 3164988